# SDR IPXA2016051303318

- Difficulty date: April 23, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Rt Mlg  W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CRACKED INTERCOSTAL IN RT W/W INBD KEEL SHELF.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG AEA0218 AND SRM 51-35-01.
